Citation

BibTex format

@article{Evans:2003,
author = {Evans, DM},
journal = {Journal of Symbolic Logic},
pages = {1385--1402},
title = {Ample dividing},
volume = {68},
year = {2003}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AB - We construct a stable one-based, trivial theory with a reduct which is not trivial. This answers a question of John B. Goode. Using this, we construct a stable theory which is n-ample for all natural numbers n, and does not interpret an infinite group.
AU - Evans,DM
EP - 1402
PY - 2003///
SN - 0022-4812
SP - 1385
TI - Ample dividing
T2 - Journal of Symbolic Logic
VL - 68
ER -